# SDR DALA2023082806967

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2934662) AFT CARGO COMPARTMENT RBL 13 FLOOR TRACK CRACKED AT STA 727J, 27L, 747, AND 767. REMOVED AND REPLACED AFT CARGO FLOOR TRACK STA 727I+6-887 RBL 13 IAW B737 SRM 51-40-02-0G-0 AND DWG# 146A7500.
